UM
(Note: the search results are based on claimed items)

Browse/Search Results:  1-1 of 1 Help

Filters        
Selected(0)Clear Items/Page:    Sort:
The Mehler formula for the generalized Clifford-Hermite polynomials Journal article
Acta Mathematica Sinica, English Series, 2007,Volume: 23,Issue: 4,Page: 697-704
Authors:  Brackx F.;  De Schepper N.;  Kou K.I.;  Sommen F.
Favorite |  | TC[WOS]:6 TC[Scopus]:5 | Submit date:2019/02/13
Clifford Analysis  Fractional Fourier Transform  Hermite Polynomials